MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE DEVICE
Model Number S602
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implanted pacemaker and right ventricular (rv) lead were replaced due to an unspecified issue.The rv lead was capped and remains in the patient.No additional adverse patient effects were reported.Additional information is being requested at this time.
 
Event or Problem Description
It was reported that the implanted pacemaker and right ventricular (rv) lead were replaced due to an unspecified issue.The rv lead was capped and remains in the patient.No additional adverse patient effects were reported.Additional information is being requested at this time.Additional information received indicated that the lead was replaced due to a high threshold (2.6 v at 1.0 ms).Initially, the capture threshold wasn't an issue for therapy; however, over time the patient needed a higher percentage of pacing.The pacemaker was electively replaced due to approaching end-of-life.No additional adverse patient effects were reported.

Brand Name
ALTRUA 60
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16417915
Report Number2124215-2023-08202
Device Sequence Number5363035
Product Code LWP
UDI-Device Identifier00802526484476
UDI-Public00802526484476
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2014
Device Model NumberS602
Device Catalogue NumberS602
Device Lot Number783296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexFemale